Mathematics of computation. Volume 66, Number 217, 1997
Contents of Volume 66, Number 217 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge Locking-free finite element methods for shells Douglas N. Arnold; Franco Brezzi...
Enregistré dans:
Auteur principal: | American Mathematical Society |
---|---|
Format: | Article |
Langue: | English |
Publié: |
American Mathematical Society
2009
|
Sujets: | |
Accès en ligne: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/267 |
Tags: |
Ajouter un tag
Pas de tags, Soyez le premier à ajouter un tag!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Documents similaires
-
Mathematics of computation. Volume 66, Number 219, 1997
par: American Mathematical Society
Publié: (2009) -
Mathematics of computation. Volume 66, Number 220, 1997
par: American Mathematical Society
Publié: (2009) -
Mathematics of computation. Volume 66, Number 218, 1996
par: American Mathematical Society
Publié: (2009) -
Journal of the American Mathematical Society. Volume 10, Number 4, 1997
par: American Mathematical Society
Publié: (2009) -
Journal of the American Mathematical Society. Volume 10, Number 1, 1997
par: American Mathematical Society
Publié: (2009)